# SDR YENA2022031500208

- Difficulty date: January 23, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,185 hours, 24,617 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK ON FIXED LEADING EDGE RIB #17 AT LH WING; REF: TOMX W/O 1788 N/R -00068
REPLACED RIB PEER EMB190 SRM 51-41-02, 51-43-04, AND SRM 51-43-03
